# SDR AALA20130517002

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 57,335 hours, 6,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 32C INOPERATIVE.  REPLACED LAMP.  OPS CHECKED NORMAL.
